# SDR PCAA0104026

- Difficulty date: April 5, 2001
- Submitted: April 8, 2001
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Aircraft time: 25,048 hours, 27,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 85210276101
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA-FLIGHT 3704 CREW REPORTED PASSENGER DOOR WILL NOT OPEN.  MAINTENANCE FOUND THREADED BUSHING MISSING ON HANDRAIL ASSEMBLY.  INSTALLED INTERIM REPAIR ON DOOR.  DOOR OPERATES NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  CORRECT BUSHING INSTALLED LATER THAT DAY.
